# SDR MYWA05212012732

- Difficulty date: May 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,630 hours, 7,250 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31559
- Part serial: 29382938
- Condition: Separated
- Location: Nlg
- Part time: 1,604 hours, 1,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION NOSE GEAR NOISE WAS LOUDER THAN NORMAL ALL OTHER INDICATIONS NORMAL.  FOUND LEFT FWD TIRE ASSEMBLY HAS A SPLIT ON INNER SIDEWALL AND AN AREA OF TREAD SEPARATING OFF TIRE.  INSPECTION W/W AREA NO OTHER DEFECTS NOTED. SEE LOG PAGE 233638 ITEM 1 FOR TIRE REPLACEMENT.
